MAUDE Adverse Event Report: BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Back pain (4895)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the issue and observed the drain system was functional.As a recommendation to improve the flow, the fse installed anti-foam pump.Following the installation, fse observed no foam overflowing from the drain.The system returned to normal operation.The probable cause for this event was an accidental injury.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported on their dxc 700 analyzer where the waste drain generated foam and overflowed, making the floor slippery.As a result, a laboratory operator slipped, fell and sustained injuries to their back and leg.At the time of the incident, the operator was wearing personal protective equipment (ppe).The operator sought urgent care and began physical therapy.It is unknown if medication was prescribed.The operator returned to work on (b)(6) 2026, with work restrictions.No additional details were provided.There was no report of death associated with this event.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25250169
Report Number9612296-2026-00218
Device Sequence Number10534481
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)250624
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Device Catalogue NumberB86444
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown